# SDR FDEA201210253747

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N32278
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS SHORT EDGE MARGIN CONDITION  AT STA 680 , S-4L AND S-4R.  COMPLIED WITH EA F-5310-162557.
